| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Halo (2227); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2017.(b)(4).All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was reported that a zxr00 16.5 diopter intraocular lens (iol) was implanted into the patient's right eye (od) on (b)(6) 2017.It was later explanted on (b)(6) 2017, due to halos, glare, and because the patient was unhappy with their near vision.Reportedly, these symptoms significantly interfere with activities of daily life.There was an incision enlargement made.The lens was replaced with a pcb00 model.No additional information was provided.
Additional Manufacturer Narrative
Device available for evaluation? yes.Returned to manufacturer on: 4/9/2018.Device returned to manufacturer? yes.Device evaluation: the product was received dry in a container.Visual inspection with the unaided eye shows that the product is cut in pieces, most probably to make explant possible.Considering the condition of the lens, additional analysis is not possible.The reported complaint cannot be confirmed.Manufacturing record review: manufacturing record review of the production order and related document revealed that the product was manufactured and released according to specification.There was no discrepancy found during the review.A search revealed that no similar complaints were received for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.